advertisement
Question
Posted by: Cornelia | 2007/12/10

Urgent!!! antibiotics

Hi there,

I am using yasmin, I had earinfection and the doctor gave me antibiotics to use. Does antibiotics afffect the work of yasmin and for how long after I drank the last pill of antibiotics does it affect the yasmin?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Yes it does affect the efficacy of the Pill. Use extra precautions for one week after completing the course.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Nix | 2007/12/10

it will affect the pill for two weeks after you stopped using the anti biotics. good luck.

Reply to Nix

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement